| Model Number |
7010 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter in two pieces.The balloon was tightly folded.Analysis of the tip, balloon, inner/outer shaft, and hypotube included microscopic and visual inspection.Inspection revealed a fracture in the hypotube located 73.2cm from the tip of the device, and a kink in the hypotube located 77cm from the tip.The fracture faces of the hypotube were ovalized, suggesting the area was kinked prior to becoming separated.Inspection of the rest of the device found no other damage or defects.The reported device kink was confirmed.
Event or Problem Description
Reportable based on device analysis completed on 16dec2020.It was reported that shaft kink occurred.The 93% stenosed, 13mmx2.5mm target lesion was located in the moderately tortuous and moderately calcified left anterior descending artery.A 2.5mm x 12mm quantum maverick balloon catheter was advanced for use.However, during procedure, the shaft was kinked at 70cm from the physician's hand.The procedure was completed with another of the same device.There were no patient complications reported and the patient status was stable.However, returned device analysis revealed a shaft detachment.